# SDR AUS20040195

- Difficulty date: March 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 20029
- Condition: Sticking
- Location: Mlg Strut
- Component: Strut, Messier
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DRAG BRACE STRUT PIVOT PIN BINDING.
